Dyskinesia With Fluoxetine: Tardive or Late-Onset Persistent, Acute Norfluoxetine Dyskinesia?
J Clin Psychiatry 1997;58(2):85 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: N. H. Sandler, M.D. (February 1996 issue), reported a
fascinating fluoxetine-related lingual dyskinesia. We wish to
pose some additional considerations. While these lingual movements
may represent tardive dyskinesia (TD), Schooler and
Kane described properties of TD not reported in this case:
masking of TD with dyskinetogenic drug dose increases, rebound
worsening with dose reductions, and the necessity of excluding
other dyskinesia etiologies.